In H^2xR one has catenoids, helicoids and Scherk's type surfaces. A Jenkins-Serrin type theorem holds here. Moreover there exists complete minimal graphs in H^2xR with arbitrary continuous asymptotic values. Finally a minimal graph on a domain of H^2 cannot have an isolated singularity.

Errata "Minimal Surfaces in H^2x R"; [Bull. Braz. Math. Soc., New Series 33 (2002), 263-292]

NELLI, BARBARA;
2007-01-01

Abstract

In H^2xR one has catenoids, helicoids and Scherk's type surfaces. A Jenkins-Serrin type theorem holds here. Moreover there exists complete minimal graphs in H^2xR with arbitrary continuous asymptotic values. Finally a minimal graph on a domain of H^2 cannot have an isolated singularity.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11697/21173
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? ND
social impact